Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Miscarriages?

hi a friend of mine had 2 miscarriages at 5months in 2007 and she recently had another one this year at 3months, only a few weeks after a cervical suture had been done. She is 29. After the 3rd miscarriage she was given bromocriptine. What is its use and what could be causing her miscarriages?
Mon, 2 May 2022
Report Abuse
General & Family Physician 's  Response
Hi,

The possible cause for abortion in your friends case seems to be hormonal (progesterone deficiency or hyperprolactinemia) or cervical incompetence. Actually the suturing done was at proper time with inj. Bromocriptine to prevent possible abortion (by preventing increase in prolactin levels). In spite of this the abortion took place...may be the embryo was weak or stress of suture and possible progesterone deficiency occurring due to that.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Miscarriage


Loading Online Doctors....
What Causes Miscarriages?

Hi, The possible cause for abortion in your friends case seems to be hormonal (progesterone deficiency or hyperprolactinemia) or cervical incompetence. Actually the suturing done was at proper time with inj. Bromocriptine to prevent possible abortion (by preventing increase in prolactin levels). In spite of this the abortion took place...may be the embryo was weak or stress of suture and possible progesterone deficiency occurring due to that. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician